Jump to content

Freethinkerdangerous: Withdrawal 3 months later?


Freethinkerdangerous

Recommended Posts

Hi,

 

I was on Lexapro for a year up until Christmas. When I came off lexapro, I went through about 2 weeks of withdrawals. Dizziness, tiredness, insomnia, head rushes, crying spells.

 

For about a month I felt okay, but then in February I started feeling exhausted. No matter how much I sleep, I feel awful. I get headaches and a sore throat. Is this withdrawal? I'm so worried that I've suddenly got chronic fatigue or something. I must stress that emotionally I'm stable enough. I feel teary sometimes but only because I'm so exhausted.

Link to comment

Of course that it sounds like withdrawal, it can last weeks and two to three months for your body to get used to its normal metabolism again. Read what drug addicts go through when they stop getting their drugs, their brain adapts to drugs and then it suffers a "confusion" when it doesn't find those drugs anymore and then you have to wait until your brain adapts to its normal self again.

Link to comment
  • Moderator Emeritus

Hi FTD,

 

Welcome to SA.

It certainly sounds like withdrawal.  Before we can make any suggestions we need to know a bit more of a history.

 

Please create a drug signature Create Your Signature.  Please include details for the last 12-18 months of  all drugs, dates, doses and discontinuations & reinstatements.  If you can't remember dates, please write it as "early March" or "mid-August".  Please provide a summary of any drugs prior to that which can just be listed with start and stop years. Please include all prescription, non-prescription drugs and supplements you are currently taking. Phone Instructions:  Withdrawal History Signature. Please also remember to update it with date and dose whenever make a change so that it remains current. Thank you.

 

I'm going to list some links for you to check out.  You can then ask questions in your Intro topic.

 

Before you begin tapering what you need to know


About reinstating and stabilizing to reduce withdrawal symptoms


Why taper by 10% of my dosage?


Dr Joseph Glenmullen's WD Symptoms Checklist

 

These helped me to understand SA's recommendedations:

 

Brain Remodelling
 

Video:  Healing From Antidepressants - Patterns of Recovery

 

You might find these topics helpful too:

 

How do you talk to a doctor about tapering and withdrawal?


What should I expect from my doctor about withdrawal symptoms?

 

This is your Intro topic for asking questions and for journalling your progress.

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy